# SDR SWIA200412820

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 30,177 hours, 40,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 7 INCH CRACK IN RIGHT WING INBOARD LEADING EDGE SUPPORT.  DISCOVERED DURING LINE INSPECTION.  REPLACED RIGHT WING INBOARD LEADING EDGE INBOARD SUPPORT IAW SRM 51-40-02.
